# SDR YENA201812020812

- Difficulty date: December 2, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N649JB
- Make and model: Airbus A320-232
- Aircraft serial: 2977
- Aircraft time: 49,079 hours, 17,154 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FT 861, BOS-SJU. FUME/ODOR (SOCK ODOR) REPORTED BY CABIN CREW DURING DESCENT OUT OF 15000' ENG BLEED USED (APU OFF). C/W  INFORMATION NOTICE 2017 SECTION A. A/C OK FOR SERVICE. RVR PACK 1 & 2 NO ODOR DETECTED PERFORMED EXTERIOR INSPECTION NO DEFECTS FOUND AS PER AMM 05-15-14.
